# SDR TWAA9914801

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT CARGO FORMER CAP ANCHOR NUT HOLE WAS CORRODED AT STA 937, LONGERON 28L.  REMOVED AND REPLACED FORMER CAP PER SRM 6-70-01.
